Alert archive / North Dakota / River Flood Warnings in 2014
River Flood Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Mar 12, 2014, 10:59 PM CDT for Emmons County, North Dakota. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2014, 10:59 PM CDT (03:59 UTC)
- Expired
- Mar 14, 2014, 10:30 AM CDT
- In force
- 36 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Emmons County, ND
The radar
The Bismarck radar (KBIS), 67 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek (South Central ND) at Linton (BVRN8). The gauge peaked at 12.24 ft at Mar 15, 2014, 2:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06354580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
379
WGUS43 KBIS 130359
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1059 PM CDT WED MAR 12 2014
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY FOR THE MISSOURI
RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS OCCURRING AND IS
EXPECTED TO CONTINUE.
.THE BEAVER CREEK NEAR LINTON IS QUICKLY APPROACHING MINOR FLOOD STAGE OF
9 FEET. IT IS EXPECTED TO CREST NEAR 10 FEET EARLY THURSDAY MORNING. THE
QUICK RISE IN THE RIVER IS LIKELY DUE TO ICE AND RAPID RUNOFF DUE TO SNOWMELT.
THE RIVER LEVEL MAY FLUCTUATE UP TO ONE FOOT...WHICH COULD LEAD TO A MAXIMUM
CREST OF AROUND 11 FEET. RESIDENTS NEED TO BE AWARE OF ANY RAPID RISES OVERNIGHT
INTO THURSDAY MORNING. YOUR BISMARCK NATIONAL WEATHER SERVICE FORECAST OFFICE WILL
CONTINUE TO MONITOR THE SITUATION.
NDC029-140300-
/O.NEW.KBIS.FL.W.0007.140313T0359Z-140314T0300Z/
/BVRN8.1.IC.140313T0320Z.140313T0600Z.140313T1500Z.NO/
1059 PM CDT WED MAR 12 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE BEAVER CREEK BELOW LINTON
* THROUGH LATE THURSDAY MORNING.
* AT 10PM WEDNESDAY THE STAGE WAS...8.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* FORECAST TO RISE TO NEAR 10.0 FEET BY EARLY THURSDAY MORNING.
ADDITIONAL FLUCTUATIONS DUE TO ICE COULD PUSH THE RIVER LEVEL TO 11 FEET.
THE RIVER LEVEL IS FORECAST TO FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
MISSOURI RIVER BASIN
LINTON 9 8.9 WED 10 PM 8.3 7.4 7.2 6.4 5.8
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$6 follow-up statements
039
WGUS43 KBIS 130525
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT THU MAR 13 2014
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN NORTH DAKOTA...
BEAVER CREEK NEAR LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS
OCCURRING...WITH MODERATE FLOODING FORECAST.
.THE BEAVER CREEK NEAR LINTON HAD QUICKLY PASSED MINOR FLOOD STAGE OF
9 FEET. IT IS EXPECTED TO CREST AROUND 11 FEET BEFORE DAYBREAK THURSDAY
AND THEN THEN BEGIN FALLING. THE QUICK RISE IN THE CREEK WAS DUE TO
RUNOFF FROM A QUICK SNOW MELT AND ICE. UNCERTAINTY REMAINS WITH THIS
FORECAST DEPENDING ON THE EFFECTS OF THE ICE IN THE CHANNEL.
RESIDENTS NEAR THE CREEK NEED TO BE ALERT OF RAPID RISES OVERNIGHT.
THE BISMARCK NATIONAL WEATHER SERVICE HAS BEEN IN CONTACT WITH BOTH
THE EMMONS COUNTY EMERGENCY MANAGER AND THE SHERIFFS OFFICE.
NDC029-140525-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-140314T0640Z/
/BVRN8.2.IC.140313T0320Z.140313T0600Z.140313T1840Z.NO/
1225 AM CDT THU MAR 13 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE BEAVER CREEK BELOW LINTON
* UNTIL THIS THURSDAY AFTERNOON
* AT 1215 AM THURSDAY THE STAGE WAS...9.9 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* THE CREEK WILL CONTINUE RISING TO AROUND 11.0 FEET BEFORE DAYBREAK
THIS THURSDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
MISSOURI RIVER BASIN
LINTON 9 9.9 THU 12 AM 8.2 7.4 7.2 6.4 5.8
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$487
WGUS83 KBIS 131503
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 AM CDT THU MAR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE BEAVER CREEK INCLUDING LINTON...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE BEAVER CREEK AT LINTON IS EXPECTED TO REMAIN ABOVE FLOOD STAGE
THROUGH FRIDAY AFTERNOON. THE CREEK IS GENERALLY ICE FREE IN THE
LINTON AREA...WITH ICE ACCUMULATING AT THE MOUTH OF THE CREEK AT
LAKE OAHE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-142103-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-140315T1536Z/
/BVRN8.1.IC.140313T0320Z.140313T0915Z.140315T0336Z.NO/
1003 AM CDT THU MAR 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* UNTIL SATURDAY MORNING.
* AT 9:01 AM THURSDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY EVENING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
MISSOURI RIVER BASIN
LINTON 9 10.2 THU 9 AM 9.7 7.5 6.3 5.5 5.2
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$
AYD222
WGUS83 KBIS 131811
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
111 PM CDT THU MAR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE BEAVER CREEK INCLUDING LINTON...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE BEAVER CREEK NEAR LINTON HAS SHOWN A RAPID RECESSION INTO
EARLY THIS AFTERNOON AND IS NOW EXPECTED TO FALL BELOW FLOOD STAGE THIS
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-140937-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-140314T0937Z/
/BVRN8.1.IC.140313T0320Z.140313T0915Z.140313T2137Z.NO/
111 PM CDT THU MAR 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* UNTIL LATE TONIGHT.
* AT 1:00 PM THURSDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
MISSOURI RIVER BASIN
LINTON 9 9.6 THU 1 PM 6.5 6.6 6.1 5.3 M
MISSING M M M M M M M
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$896
WGUS83 KBIS 132153
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT THU MAR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE BEAVER CREEK NEAR LINTON REMAINS ABOVE FLOOD STAGE AS STRONG RUNOFF
AND ICE MOVE THROUGH THE AREA. BASED ON THE UPSTREAM RIVER GAGES...THE
AREA WILL CONTINUE TO RECEIVE STRONG RUNOFF FROM MELTING SNOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-150353-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-140315T0937Z/
/BVRN8.1.IC.140313T0320Z.140313T0915Z.140313T2002Z.NO/
453 PM CDT THU MAR 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* UNTIL LATE FRIDAY NIGHT.
* AT 4:00 PM THURSDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
MISSOURI RIVER BASIN
LINTON 9 9.5 THU 4 PM 6.5 6.6 6.1 5.3 M
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$981
WGUS83 KBIS 140425
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 PM CDT THU MAR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS
OCCURRING...WITH MINOR FLOODING FORECAST.
.THE BEAVER CREEK NEAR LINTON REMAINS ABOVE FLOOD STAGE AS STRONG RUNOFF
AND ICE MOVE THROUGH THE AREA. BASED ON THE UPSTREAM RIVER GAGES...THE
AREA WILL CONTINUE TO RECEIVE STRONG RUNOFF FROM MELTING SNOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...AVOID DRIVING ON FLOODED ROADS.
&&
NDC029-150425-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-140316T0000Z/
/BVRN8.1.IC.140313T0320Z.140313T0915Z.140315T1200Z.NO/
1125 PM CDT THU MAR 13 2014
THE FLOOD WARNING CONTINUES FOR THE BEAVER CREEK BELOW LINTON.
* UNTIL SATURDAY EVENING.
* AT 6:00 PM THURSDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY AFTER
MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
MISSOURI RIVER BASIN
LINTON 9 9.1 THU 6 PM 9.2 8.8 7.0 6.1 5.9
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$
TWH476
WGUS83 KBIS 141530
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 AM CDT FRI MAR 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY.
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...NO FLOODING IS FORECAST.
.UPSTREAM FLOWS AND ICE CONTINUE TO MAKE ITS WAY INTO THE LINTON AREA.
HOWEVER...ICE HAS BEEN CLEARED FROM THE BRIDGE NEAR THE GAGE AT LINTON
AND THIS WILL HELP KEEP WATER LEVELS BELOW FLOOD STAGE AS NOT ENOUGH
FLOW IS BEING OBSERVED UPSTREAM TO CAUSE FLOODING WITHOUT ICE PROBLEMS.
&&
NDC029-141600-
/O.CAN.KBIS.FL.W.0007.000000T0000Z-140316T0000Z/
/BVRN8.1.IC.140313T0320Z.140313T0915Z.000000T0000Z.NO/
1030 AM CDT FRI MAR 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BEAVER CREEK BELOW LINTON.
* AT 10:00 AM FRIDAY THE STAGE WAS 2.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE AROUND 6.2 FEET AS ICE MOVES
THROUGH THE AREA FOR THE NEXT DAY OR TWO.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
MISSOURI RIVER BASIN
LINTON 9 2.8 FRI 10 AM 6.0 6.0 5.5 5.3 5.1
LAT...LON 4626 10051 4628 10027 4624 10010 4621 10010
4626 10026 4623 10050
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Mar 12, 10:16 PM CDT, 43 minutes earlier.
Area forecast discussion, Mar 12, 10:16 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1016 PM CDT WED MAR 12 2014 .UPDATE... ISSUED AT 1016 PM CDT WED MAR 12 2014 LATEST SATELLITE LOOP SHOWS A CLEAR SKY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE HRRR ADVERTISES SOME POTENTIAL OF FOG IN THE JAMES RIVER VALLEY OVERNIGHT WHERE TEMPERATURES AND DEWPOINTS ARE ALREADY THE SAME AND RH IS 100 PERCENT. CANNOT RULE THIS OUT AND HAVE ADDED THIS IN THE GRIDS. WARM AIR ADVECTION CONTINUES OVERNIGHT INTO THURSDAY MORNING. NO SIGNIFICANT ADJUSTMENTS THIS UPDATE AS THE FOREACST ELEMENTS REMAIN IN GOOD SHAPE. UPDATE ISSUED AT 641 PM CDT WED MAR 12 2014 A LOW PRESSURE TROUGH HAS MOVED THOUGH ALL BUT THE FAR EASTERN PORTIONS OF CENTRAL NORTH DAKOTA. WIND HAS JUST SHIFTED WESTERLY AT JAMESTOWN. WEST TO NORTHWEST WINDS GUSTING TO AROUND 30 MPH ACROSS THE REMAINDER OF THE FORECAST AREA. EXPECT WINDS TO DIMINISH WITHIN THE NEXT HOUR OR TWO. OTHERWISE MAINLY CLEAR SKIES EXPECTED TONIGHT. MADE SOME MINOR ADJUSTMENTS TO SKY COVER GRIDS TO ACCOUNT FOR CLOUDS MOVING OUT OF THE EASTERN CWA. ALSO SLOWED THE DIURNAL DROP IN TEMPERATURES A BIT THIS EVENING. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 405 PM CDT WED MAR 12 2014 BENIGN WEATHER WILL CONTINUE OVERNIGHT INTO THURSDAY WITH UPPER RIDGING TO THE WEST AND MILD WESTERLY FLOW. HYDRO ISSUES CONTINUE TO BE THE MAIN OPERATIONAL FOCUS AND A DETAILED DISCUSSION IS INCLUDED BELOW. EXPECT EVEN WARMER TEMPERATURES ON THURSDAY WITH HIGHS IN THE LOWER 40S NORTH AND MID/UPPER 50S SOUTH. THERE IS A LOW PROBABILITY OF A FEW SPRINKLES OR FLURRIES THURSDAY MORNING ACROSS THE FAR NORTH AND HAVE OPTED NOT TO INCLUDE IN FORECAST GRIDS AT THIS TIME. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 405 PM CDT WED MAR 12 2014 A BRIEF COOL DOWN ON SATURDAY FOLLOWED BY A RETURN TO NEAR TO ABOVE NORMAL TEMPERATURES WILL HIGHLIGHT THE EXTENDED FORECAST. THE 12 UTC DETERMINISTIC AND ENSEMBLE SUITE ARE IN GOOD AGREEMENT ON A STRONG COLD FRONT PROPAGATING ACROSS NORTH DAKOTA THROUGH THE DAY ON FRIDAY WITH A COLD 1037 MB SURFACE HIGH BUILDING INTO THE NORTHERN PLAINS ON SATURDAY. AS A RESULT...HIGHS ON SATURDAY WILL RANGE FROM AROUND 20 ACROSS THE TURTLE MOUNTAINS TO THE UPPER 30S FAR SOUTHWEST. THERE IS SOME UNCERTAINTY ON HOW FAR EAST PRECIPITATION ASSOCIATED WITH THE LOW LEVEL BAROCLINIC ZONE ON THE WESTERN PERIPHERY OF THE HIGH WILL BE ABLE TO DEVELOP WITH DRY EASTERLY FLOW FROM THE HIGH. FOR NOW...FOLLOWED THE 12 UTC GFS/ECMWF WHICH KEEP THE PRECIPITATION FURTHEST WEST. RETURN FLOW IS EXPECTED TO COMMENCE ON SUNDAY WITH A WARMING TREND BENEATH A BROAD UPPER LEVEL RIDGE INTO MONDAY. THE MODELS DO BEGIN TO DIVERGE A BIT TUESDAY ONWARD IN REGARDS TO THE POTENTIAL BREAK DOWN OF THE RIDGE MID NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 641 PM CDT WED MAR 12 2014 VFR CONDITIONS EXPECTED THROUGH THE PERIOD. NORTHWEST WINDS 20 TO 30 MPH EARLY THIS EVENING SHOULD SUBSIDE QUICKLY. OTHERWISE MAINLY CLEAR THROUGH THE PERIOD WITH INCREASING WINDS ONCE AGAIN THURSDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 405 PM CDT WED MAR 12 2014 MULTIPLE FLOOD HEADLINES REMAIN IN EFFECT ACROSS THE MISSOURI BASIN AS ICE CONTINUES TO CONTRIBUTE TO PROBLEMATIC HIGH WATER ON MANY AREA RIVERS AND STREAMS. THIS INCLUDES THE CANNONBALL RIVER...CEDAR CREEK...HEART RIVER...LITTLE MISSOURI RIVER AND THE MISSOURI RIVER ABOVE LAKE SAKAKAWEA. ELEVATED AND FLUCTUATING WATER LEVELS ARE LIKELY TO CONTINUE UNTIL THE CHANNELS BECOME ICE FREE. THE LACK OF ADDITIONAL FORECAST PRECIPITATION TO INCREASE FLOWS AND MOVE THE ICE DOWNSTREAM SUGGESTS ICE IMPACTS COULD BE PROLONGED INTO THE WEEKEND FOR SOME LOCATIONS. THE MISSOURI RIVER IN THE BISMARCK/MANDAN VICINITY WILL HAVE TO BE CLOSELY MONITORED OVER THE COMING DAYS FOR ICE JAM POTENTIAL AS SIGNIFICANT AMOUNTS OF LOCAL ICE REMAINS IN THE CHANNEL...WITH ADDITIONAL ICE CONTRIBUTIONS FROM THE HEART AND KNIFE RIVERS. RUNOFF IS ALSO LIKELY TO INCREASE ACROSS THE SOURIS BASIN...HOWEVER...INITIAL INDICATIONS ARE THAT SLIGHTLY DRIER SOILS ARE ALLOWING FOR GREATER INFILTRATION. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KS SHORT TERM /AVIATION...RP KINNEY LONG TERM/HYDROLOGY...AYD AVIATION...MM
Hazardous weather outlook, Mar 12, 10:20 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1020 PM CDT WED MAR 12 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-140330- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1020 PM CDT WED MAR 12 2014 /920 PM MDT WED MAR 12 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...REST OF TONIGHT MULTIPLE FLOOD HEADLINES REMAIN IN EFFECT ACROSS THE MISSOURI RIVER BASIN. WET...DEEPLY FROZEN SOILS HAVE LED TO VERY HIGH RUNOFF RATES OF THE MINIMAL SNOW PACK INTO AREA RIVERS AND STREAMS... RESULTING IN ICE BREAK UP AND JAMS. ICE JAM FLOODING WAS ONGOING ACROSS PARTS OF WESTERN NORTH DAKOTA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS ON FLOODING AT SPECIFIC LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING WILL CONTINUE ACROSS PARTS OF THE MISSOURI BASIN FRIDAY...AND POSSIBLY INTO THE WEEKEND. THE SOURIS BASIN WILL ALSO HAVE TO BE MONITORED FOR RUNOFF AND ICE JAM POTENTIAL...ESPECIALLY EARLY NEXT WEEK AFTER A BRIEF COOL DOWN FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND ICE JAMS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-701-223-4582. KS/TWH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 1:17 PM CDT | Areal Flood Warning | BIS | Bowman, Golden Valley, Slope | 72 hr |
Nearby
River Flood Warnings in North Dakota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.